# SDR 06FDEA04114

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK AT STA 935 TO STA 1025 X=8.5 LT FOUND WITH CORROSION. CORROSION CRACK REMOVED AND   SECTIONAL REPAIR   PERFORMED AS PER SRM 53-70-00 FIG.1 VOL.I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
